# SDR DL72S970045

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Le Flap
- Component: 1U1110
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SYSTEM-A QTY WENT TO 0, SYS-A HYD PUMPS WERE TURNED OFF PRIOR TO LOSING PRESS.  TOWED FROM TAXIWAY.  NR 5 LE FLAP ACT FAILED.  REPLACED LE ACT, CHECK CASE DRAIN FILTERS OK.
